MAUDE Adverse Event Report: KI MOBILITY, LLC CATALYST 5; MECHANICAL WHEELCHAIR

KI MOBILITY, LLC CATALYST 5; MECHANICAL WHEELCHAIR
Model Number CATALYST 5
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being filed out of an abundance of caution due to the residual risk identified in the risk assessment performed on this model and failure mode.If the failure were to reoccur, it could result in more serious injury to a user.Based on the information provided, proper maintenance was not carried out in accordance with the ifu and was likely the cause of the event.
 
Event or Problem Description
A complaint was reported to ki mobility on (b)(6) 2023 stating that a right side nut for the caster housing fell out while the end user was traveling over a threshold in the assisted living facility the end user lives at.The complaint received stated the following, "end user is very active and hits thresholds pretty hard in the home they live in.The end user hit the threshold going into the restroom and the bolt fell out causing the caster housing to break loose.The end user fell to the floor.Was seen by a doctor and is okay with only a bump and a bruise.The facility says they have not provided the chair maintenance to check to see how long the screws have been loose.The incident took place in an assisted living home.".

Brand Name
CATALYST 5
Common Device Name
MECHANICAL WHEELCHAIR
Manufacturer (Section D)
KI MOBILITY, LLC
5201 woodward drive
stevens point WI 54481
Manufacturer (Section G)
KI MOBILITY, LLC
5201 woodward drive
stevens point WI 54481
MDR Report Key16545846
Report Number3005905321-2023-00001
Device Sequence Number6471979
Product Code IOR
UDI-Device Identifier00850013379026
UDI-Public00850013379026
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K062660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCATALYST 5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown